Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:dogs and Prozac

Posted by rainy on October 17, 2004, at 12:32:56

In reply to Re:dogs and Prozac Stressee, posted by Larry Hoover on October 17, 2004, at 9:56:43

I'm coming in here sort of against the flow of dogs and starting topamax--I'm wondering if the latter has turned me into part of the gruesomely active walking dead. I'm on 300 mg as part of a BP II cocktail, and my good judgement has gone way south--in talking social situations. Foot in mouth syndrome x 5. There are some other pesky side effects. I don't feel like me.
I've lost about 25 pounds on Topamax which is good and at 62, after 47 years, am no longer strangled by the urge to binge(didn't see the pun, sorry) so I don't want to quit. But I don't want to gain 30 pounds, either. Anybody with experience stopping? Do you really gain weight and do moods really unroll?
Thanks, Rainy.
Also, how do you make your posts longer than this? My computer is directing me to submit! Submit! I want to write! write!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainy thread:5053
URL: http://www.dr-bob.org/babble/20041012/msgs/404133.html